# SDR CA980707042

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 89778017
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, POWER WAS ADDED, BUT RIGHT ENGINE WOULD ONLY PRODUCE 1150 TO 1250 FEET/POUNDS OF TORQUE.  AIRCRAFT LANDED OK.  GROUND RUN DID SAME, BUT AFTER 5 TO 10 SECONDS THE TORQUE JUMPED TO 2206 FEET/POUNDS.  EVENTUALLY RIGHT FCU WAS REPLACED.
